# SDR 06FDEA2045

- Difficulty date: May 28, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: ADA7228505
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING FLUSH REPAIR FOUND AT RT FWD CORNER OF FUSELAGE CAC  ACCESS DOOR CUTOUT (REF EO1-5100-7-5001).  SKIN REPAIRED AS PER EA 1-5330-94701.
